OaM cover

Operators and Matrices

Volume: 12

Year: 2018


Issue: 2 (June, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-20 Zhi-jie Jiang, Xiao-feng Wang: Products of radial derivative and weighted composition operators from weighted Bergman-Orlicz spaces to weighted-type spaces 301–319 View View
12-21 Il Ju An, Jaeseong Heo: Hypercyclicity and Weyl type theorems for operator matrices 321–332 View View
12-22 Paul Skoufranis: A combinatorial approach to the opposite bi-free partial S-transform 333–355 View View
12-23 Dominik Benkovič: Generalized Lie derivations of unital algebras with idempotents 357–367 View View
12-24 Ahlem Ben Ali Essaleh, Antonio M. Peralta, María Isabel Ramírez: Pointwise-generalized-inverses of linear maps between C*-algebras and JB*-triples 369–391 View View
12-25 Robert Pluta, Bernard Russo: Derivations on ternary rings of operators 393–406 View View
12-26 Mohsen Erfanian Omidvar, Hamid Reza Moradi, Khalid Shebrawi: Sharpening some classical numerical radius inequalities 407–416 View View
12-27 Zhu Jingming: Strong unitary equivalence and approximately unitary equivalence of normal compact operators over topological spaces 417–443 View View
12-28 A. R. Mirotin: Bernstein functions of several semigroup generators on Banach spaces under bounded perturbations, II 445–463 View View
12-29 M. Dana, R. Yousefi: On the classes of D-normal operators and D-quasi-normal operators on Hilbert space 465–487 View View
12-30 Sonja Currie, Thomas T. Roth, Bruce A. Watson: Eigenvalue interlacing for first order differential systems with periodic 2 × 2 matrix potentials and quasi-periodic boundary conditions 489–499 View View
12-31 Yan-Long Fang, Michael Levitin, Dmitri Vassiliev: Spectral analysis of the Dirac operator on a 3-sphere 501–527 View View
12-32 E. Taş, T. Yurdakadim, O. G. Atlihan: Korovkin type approximation theorems in weighted spaces via power series method 529–535 View View
12-33 Eungil Ko, Mee-Jung Lee: Remarks on nearly equivalent operators 537–547 View View
12-34 Zine El Abidine Abdelali, Abdelali Achchi, Rabi Marzouki: Maps preserving the local spectrum of some matrix products 549–562 View View
12-35 Cheng-Kai Liu, Pao-Kuei Liau, Yuan-Tsung Tsai: Nonadditive strong commutativity preserving maps on rank-k matrices over division rings 563–578 View View
12-36 Santanu Dey, Rolf Gohm, Kalpesh J. Haria: Characteristic functions of liftings-II 579–601 View View